# SDR CA061129006

- Difficulty date: November 29, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,845 hours, 2,418 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Part number: AW24VDU
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT FOLDING STRUT LOWER BEARING CRACKED AT 4 PLACES.
